New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BitBit
Regular Member


Date Joined Oct 2007
Total Posts : 44
   Posted 3/2/2008 4:29 PM (GMT -7)   
Today's NY Times has an article stating that this drug has been shown to cause liver damage within 6 days of people taking it.

You may want to talk to your doctor if you are on it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 26, 2017 7:06 PM (GMT -7)
There are a total of 2,766,309 posts in 304,238 threads.
View Active Threads


Who's Online
This forum has 150888 registered members. Please welcome our newest member, oiudave01.
483 Guest(s), 18 Registered Member(s) are currently online.  Details
sparkleplenty, scifigal2k, 73monte, Jane974, NostalgicCowboy, Purrrsiankitty, Scaredy Cat, Nutricare, Kristin, 1000Daisies, Huddie, NiceCupOfTea, Lynnwood, gabybee, gfields, InTheShop, Santa Cruz chick, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer